Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Presentably symmetric monoidal $\infty$–categories are represented by symmetric monoidal model categories

Thomas Nikolaus and Steffen Sagave

Algebraic & Geometric Topology 17 (2017) 3189–3212
Abstract

We prove the theorem stated in the title. More precisely, we show the stronger statement that every symmetric monoidal left adjoint functor between presentably symmetric monoidal -categories is represented by a strong symmetric monoidal left Quillen functor between simplicial, combinatorial and left proper symmetric monoidal model categories.

Keywords
infinity-category, quasicategory, symmetric monoidal model category
Mathematical Subject Classification 2010
Primary: 55U35
Secondary: 18D10, 18G55
References
Publication
Received: 31 January 2017
Accepted: 8 March 2017
Published: 19 September 2017
Authors
Thomas Nikolaus
Max Planck Institut für Mathematik
Bonn
Germany
http://people.mpim-bonn.mpg.de/thoni/
Steffen Sagave
IMAPP
Radboud University Nijmegen
Nijmegen
The Netherlands
http://www.math.ru.nl/~sagave/